Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on multivalued algebraic groups


Author: Anand Pillay
Journal: Proc. Amer. Math. Soc. 137 (2009), 2175-2180
MSC (2000): Primary 14L10; Secondary 03C45
Published electronically: December 18, 2008
MathSciNet review: 2495249
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We point out how suitable algebraic $ n$-valued groups (in the sense of Buchstaber) give rise, in a reasonably canonical manner, to algebraic groups. This is proved using the ``group configuration theorem'' of Hrushovski. In particular this applies to all algebraic $ 2$-valued groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14L10, 03C45

Retrieve articles in all journals with MSC (2000): 14L10, 03C45


Additional Information

Anand Pillay
Affiliation: School of Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom
Email: pillay@maths.leeds.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09745-1
PII: S 0002-9939(08)09745-1
Received by editor(s): December 25, 2007
Received by editor(s) in revised form: July 22, 2008, and August 29, 2008
Published electronically: December 18, 2008
Additional Notes: The author was supported by a Marie Curie Chair EXC 024052 as well as EPSRC grant EP/F009712/1
Communicated by: Julia Knight
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.